# SDR DALA2016042603272

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 68,698 hours, 51,184 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Damaged
- Location: Mlg Door Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER EXTENDING THE LANDING GEAR IN PREPARATION FOR LANDING, CREW REPORTED MLG DOOR OPEN LIGHT ILLUMINATED. ACCOMPLISHED QRH PROCEDURE AND PERFORMED AN ALTERNATE GEAR EXTENSION RESULTING IN BOTH MAIN GEAR DOORS CONTACTING THE RUNWAY DURING LANDING.  MAINTENANCE FOUND THE RT MLG DOOR PROXIMITY SENSOR TARGET DAMAGED. REPLACED TARGET SUPPORT AND INSTALLED & ADJUSTED TARGET ON RT GEAR DOOR.  REPLACED RT & LT GEAR SKIDS AND SPACERS.
